# SDR ASAA2024050849673

- Difficulty date: May 8, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 60,989 hours, 18,306 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STA 138.70 I/B SIDE JUST O/B OF EXSTING REPAIR. GROUNDED - YES. REMOVED EXISTING REPAIR, CUT OUT DAMAGE AND INSTALLED NEW REPAIR DOUBLER (WITH 2EA FILLERS) IAW B737-800 SRM 55-10-01-2R-11 CATEGORY B REPAIR INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES, REPEAT INSPECTION 9,000 FLIGHT CYCLES.
